I definately wouldn't take it as a sign of getting worse huni. Staph tends too stick around a bit, and then all of a sudden poof it will be gone. I'm guessing you're on Flucloxacillin, or some other antibiotic like that?
I've had staph, right fro the go I think. I've had it on and off a lot. Up until about
13, I'd not needed IV's and was just kept on a constant of Fluclox, and it seemed too work and keep things at bay.
Obviously it will be different for you, as different people react too things differently. But I definately wouldn't take it as a sign of getting worse huni. I hope yu manage too get rid of it soon!
Co-moderator in the: Cystic Fibrosis Forums
Diagnosed with: Cystic Fibrosis, Asthma, ABPA, Clinical Depression, Mild liver cirrohsis, mild osteopenia. Waiting for final diagnosis on Muscular Dystrophy type symptoms.
Medication: Creon 10,000, Flucloxacillin, Vitamins A,D+E, Serevent, Salbutamol, Paracetamol, Ondansetron, Nefopam, Ciprofloxacin, Ursodeoxycholic Acid, Saline neb/PEP system, Piriton, Mirtazapine, Diazepam, slow-sodium, Skandishake and Fresubin.
Had a Port-a-cath fitted on chest wall since Nov 05